|taking hiv meds 40 minutes late
Mar 16, 2011
I have been on ARVs for 3 months now and have been taking them on time every night, however tonight I was 40minutes late. What effect will this have on the effectiveness of my medication/treatment. I am worried sick.
| Response from Dr. Frascino
Relax Max! No harm done. You didn't mention exactly which ARVs you are taking, but the dosing for any of them aren't anywhere near that time sensitive. Talk to your HIV specialist. He will provide additional reassurance regarding your specific regimen. There is generally at least a window of several hours in either direction (early or late) for dosing ARVs.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- I Took My HIV Meds An Hour Late
- Hairy Tongue Could I Have Acute HIV Infection
- Is Tingling In Feet An Acute Symptom Of HIV?
- Do People Get HIV From Sex With A Prostitute?
- Bloody Nose After Giving A Bj Worried I Have HIV
- Burning Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.